Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Ear infection,taken amoxicillin,red rash on stomach,back,neck.Reason?

my 12 year son had a ear infection and was put on amoxicillin 500mg on Mar 8th, 2012 . He finished the pills but yesterday he broke out in little bumps and red rash all over his stomach, back, neck and he said it is itchy. He also now has a cough.
Asked On : Fri, 23 Mar 2012
Answers:  2 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi welcome to health care magic forum,

Amoxicillin induced rashes occurs after 1 or 2 dosages of medication.

After 10 to 12 days post medication rash is rare .

It could be any skin lesion like eczema or urtricaria .

You can take an antihistamine like fexofenadine (allegra). You can use local ointment too for 1 to 2 days .

If no relief than see a skin specialist for further evaluation and treatment.

Answered: Mon, 7 May 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Welcome to HCM,
This may be due to,
Sensitive to amoxicillin,late reaction,
Might be having Measles.
Give him antihistamine like cetrizine and cough syrup.
Ok and bye.
Answered: Fri, 23 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor